# SDR AWXA200601100

- Difficulty date: July 1, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 50,979 hours, 34,473 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65468158
- Condition: Corroded
- Location: Bs 737-905
- Part time: 50,979 hours, 34,473 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RT WBD SEAT TRACK BS 767 - 905 3 PLACES.  REMOVED AND REPLACED SEAT TRACK FROM BS 706 - 947.5 RBL 25 IAW 13737 - 300 SRM 51 - 40 - 02 - 06 PARA 70 AND B737 - 300 SRM 53 - 00 - 52 2R4 FIG 201.
